# SDR REXA201100422

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 16,745 hours, 14,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR GEAR DISAGREE DUE TO REW REPORTS NOSE GEAR WAS SLOW TO RETRACT WITH A SUDDEN BANG AT IT RETRACTED AS IF IT WAS HELD UP FOR A MOMENT.  PINNED GEARS AND DEFER PER MEL 32-30-01 AUTH NUMBER 46074.  REMOVED AND REPLACED NOSE GEAR UPLOCK ASSEMBLY IAW AMM 32-33-05.  VERIFIED PART EFFECTIVITY.  LEAK CHECK OPS CHECK GOOD IAW PA 05-018B REFERENCE AML PG 872990.
